Non-integrable systems with algebraic singularities in complex time

T. Bountis, L. Drossos, I. C. Percival

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Dynamical arguments are presented which suggest that there are non-integrable systems without clustering of singularities, without infinite singularities, or singularities with an infinite number of branches in the complex t-plane. Several examples with only algebraic singularities are studied, for which strong numerical evidence is presented for non-integrability and infinitely sheeted solutions. 'Weak-Painleve' potentials are also analysed from this point of view, and all integrable cases are found to possess only finitely sheeted solutions.

Original languageEnglish
Article number011
Pages (from-to)3217-3236
Number of pages20
JournalJournal of Physics A: Mathematical and General
Volume24
Issue number14
DOIs
Publication statusPublished - Dec 1 1991

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this